MathSciNet Relay Station
MathSciNet bibliographic data
MR2062567 (2005b:60126) 60G55 (60G51 60J65 91B30)
Cai, Jun Ruin probabilities and penalty functions with stochastic rates of interest. Stochastic Process. Appl. 112 (2004), no. 1, 53–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement